*NURSING > QUESTIONS & ANSWERS > ANCC Review Questions (PMHNP IQ) Qbank answered all correctly answered; latest updated summer (All)

ANCC Review Questions (PMHNP IQ) Qbank answered all correctly answered; latest updated summer

Document Content and Description Below

ANCC Review Questions (PMHNP IQ) Qbank answered all correctly answered; latest updated summer What direct-acting dopamine receptor agonist is recommended to be used in the treatments of neuroleptic... malignant syndrome (NMS) fo help lower the dopamine blockade? ✔✔ Bromocriptine (Parlodel) is the recommended direct acting dopamine receptor agonist to help decrease the dopamine blockade. Danrolene (Dantrium) is a muscle relaxant. Benzotropine (Cogentin) and Trihexyphenidyl (Artane) are anticholinergic medications used for extrapyramidal side effects (EPS). Mr. Smith is a 56 year old white male who has been successfully treated on Selegiline for over 4 years. Mr. Smith is going in for elective surgical procedure. Which medication is strictly contraindicated with Selegiline? ✔✔ Meperidine is strictly prohibited when a patient is treated on a monoamine oxidase inhibitor (MAOI) due to the risk of hypertensive crisis and death. A WBC of 4,000 in a patient taking Clozapine would prompt the PMHNP to take which of the following actions? ✔✔ Institute twice-weekly complete blood count with differentials and monitor closely. The recommended cut-points for discontinuation of clozapine are WBC of 2,000 to 3,000 or granulocytes of 1,000 to 1,500 for agranulocytosis and severely compromised immune system. At a WBC of 4,000, the recommendation is to closely monitor CBC with differential twice a week while patient may continue clozapine in the absence of any other signs or symptoms. A patient with a diagnosis of schizophrenia has a history of suicidal ideation and suicide attempts. The PMHNP should consider which antipsychotic medication that is the only antipsychotic to reduce the risk of suicide in schizophrenia? ✔✔ Clozaril (clozapine) is the only known antipsychotic medication that had been shown to reduce the risk of suicide in patients diagnosed with schizophrenia. A patient being treated for major depressive disorder and on sertraline (Zoloft), 150 mg po daily for the past 16 years, presents to the psychiatric mental health practitioner for an outpatient follow-up visit. During the visit she states that she has not been feeling well, reporting the flu. She also states she has not taken her medication in the last five days. Which of the following symptoms would she be describing if you suspect selective serotonin reputable inhibitors (SSRIs) discontinuation syndrome? ✔✔ A) Agitation; nausea, dysphoria, and disequilibrium The patient has SSRI discontinuation syndrome and would be presenting with flu-like symptoms. If the patient had serotonin syndrome, she would present with symptoms of autonomic instability. [Show More]

Last updated: 1 year ago

Preview 1 out of 4 pages

Reviews( 0 )

$8.00

Add to cart

Instant download

Can't find what you want? Try our AI powered Search

OR

GET ASSIGNMENT HELP
61
0

Document information


Connected school, study & course


About the document


Uploaded On

Dec 16, 2022

Number of pages

4

Written in

Seller


seller-icon
Crescent

Member since 1 year

8 Documents Sold


Additional information

This document has been written for:

Uploaded

Dec 16, 2022

Downloads

 0

Views

 61

Document Keyword Tags

Recommended For You

What is Browsegrades

In Browsegrades, a student can earn by offering help to other student. Students can help other students with materials by upploading their notes and earn money.

We are here to help

We're available through e-mail, Twitter, Facebook, and live chat.
 FAQ
 Questions? Leave a message!

Follow us on
 Twitter

Copyright © Browsegrades · High quality services·